# SDR AALA20130709005

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 41,728 hours, 16,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS INDICATED IN FORWARD SEAT TRACK AT STATION 727B & LBL 24.75.  ACCOMPLISHED SPLICE REPAIR IAW EA B737-53-030580.
